Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

green musous in stool

My 3 month old son has been having 9-10 green mucousy stools per day since he received his 2nd dose of the Rotavirus vaccine, Rotateq.  It has been 10 days with no improvement.  He is in a lot of pain before and during a bowel movement.  Other than that, he seems perfectly fine.  Is this a common side effect of the vaccine?  How long will this last?  What can I do to help him get better?  
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem